Show simple item record

dc.contributor.authorWu, Z. Q.zh_CN
dc.contributor.authorZhao, J. N.zh_CN
dc.contributor.author赵俊宁zh_CN
dc.date.accessioned2013-12-12T02:28:14Z
dc.date.available2013-12-12T02:28:14Z
dc.date.issued1983zh_CN
dc.identifier.citationChinese Annals of Mathematics Series B,4(1):57-76zh_CN
dc.identifier.issn0252-9599zh_CN
dc.identifier.otherISI:A1983QK37700007zh_CN
dc.identifier.urihttps://dspace.xmu.edu.cn/handle/2288/66652
dc.language.isoen_USzh_CN
dc.titleTHE 1ST BOUNDARY-VALUE PROBLEM FOR QUASILINEAR DEGENERATE PARABOLIC EQUATIONS OF 2ND-ORDER IN SEVERAL SPACE VARIABLESzh_CN
dc.typeArticlezh_CN


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record